# SDR GTIA000022

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY TRACK LIGHTING SHOWING WIRES IN TWO SPOTS ACROSS FROM AFT GALLEY.  REMOVED AND REPLACED EMERGENCY LIGHT TRACK COVERING IAW MD80 MM 33-53-00.  OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
